# SDR AWXA9600688

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7700 - DURING ROUTINE MAINTENANCE CHECK, FOUND CORROSION ON BS 328, FLOOR BEAM LBL 55 TO RBL 55, WL 208.  REMOVED, MANUFACTURED AND REPLACED UPPER CHORD OF FLOOR BEAM PER SRM 53-10-5.  (M)
